# SDR HEER20160623754

- Difficulty date: June 23, 2016
- Submitted: June 23, 2016
- Operation: General aviation
- Aircraft: N452PH
- Make and model: Bell 407
- Aircraft serial: 53457
- Aircraft time: 11,940 hours
- Engine: Allsn 250C47B
- Engine time: 11,310 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWC140038
- Condition: Spalled
- Location: Engine
- Part time: 1,799 hours
- Component: Turbine
- Component part number: M25010557
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED 6-11-16 FOR TURBINE OVERHAUL.  NR 5 BEARING EXHIBITED SPALLING AT OUTER RACE SPLIT.  REPLACED WITH NEW NR 5 BEARING.
